# SDR RAIA980507

- Difficulty date: May 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N426TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 228
- System (JASC): 2210 · Autopilot System
- Part: Servo
- Part number: 7002260822
- Condition: Failed
- Location: Aileron
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

FLT 7156 - STL - CREW REPORTED VIBRATION IN YOKE DURING CLIMB.  MAINTENANCE INSPECTED AND REPLACED AILERON ROLL SERVO. (M)
